City Research Online

Bayesian endogeneity bias modeling

Montes-Rojas, G. and Galvao Jr, A. F. (2014). Bayesian endogeneity bias modeling. Economics Letters, 122(1), pp. 36-39. doi: 10.1016/j.econlet.2013.10.034

This is the latest version of this item.

Abstract

We propose to model endogeneity bias using prior distributions of moment conditions. The estimator can be obtained both as a method-of-moments estimator and in a Ridge penalized regression framework. We show the estimator's relation to a Bayesian estimator.

Publication Type: Article
Additional Information: NOTICE: this is the author’s version of a work that was accepted for publication in Economics Letters. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Economics Letters, Volume 122, Issue 1, Pages 36–39, http://dx.doi.org/10.1016/j.econlet.2013.10.034.
Publisher Keywords: Endogeneity, Shrinkage, Ridge regression, Method of moments
Subjects: H Social Sciences > HB Economic Theory
H Social Sciences > HG Finance
Departments: School of Arts & Social Sciences > Economics
URI: http://openaccess.city.ac.uk/id/eprint/12024
[img]
Preview
Text - Accepted Version
Download (105kB) | Preview

Export

Downloads

Downloads per month over past year

View more statistics

Available Versions of this Item

Actions (login required)

Admin Login Admin Login